Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 190, NWS Omaha, NE

July 26, 2012Seward County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 26, 2012, 7:42 PM CDT for Seward County, Nebraska. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 7:42 PM CDT (00:42 UTC)
Expired
Jul 26, 2012, 8:15 PM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Seward County, NE

The radar

The Omaha radar (KOAX), 72 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:51 PM CDTHAIL 0.883 S Bee, NE
Jul 26, 7:54 PM CDTTSTM WND GST 60Garland, NECORN FLATTENED IN THE AREA.
Jul 26, 7:54 PM CDTHAIL 1Garland, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
2560 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WUUS53 KOAX 270042
SVROAX
NEC159-270115-
/O.NEW.KOAX.SV.W.0190.120727T0042Z-120727T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
742 PM CDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEWARD COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 815 PM CDT

* AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL. THIS STORM WAS LOCATED NEAR SEWARD...OR 23 MILES NORTHWEST
  OF LINCOLN...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEWARD...GARLAND AND BEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4091 9715 4102 9716 4102 9691 4081 9691
TIME...MOT...LOC 0038Z 307DEG 20KT 4096 9709 
WIND...HAIL <50MPH 1.00IN

$$

BOUSTEAD
4 follow-up statements
171 
WWUS53 KOAX 270047
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT THU JUL 26 2012

NEC159-270115-
/O.CON.KOAX.SV.W.0190.000000T0000Z-120727T0115Z/
SEWARD NE-
747 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR NORTHEASTERN SEWARD COUNTY...

AT 742 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARLAND...OR 19
MILES NORTHWEST OF LINCOLN...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
SEWARD...GARLAND AND BEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4090 9715 4101 9711 4102 9691 4081 9691
TIME...MOT...LOC 0042Z 272DEG 33KT 4096 9702 
WIND...HAIL 60MPH 1.00IN

$$

DEE
904 
WWUS53 KOAX 270050
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
750 PM CDT THU JUL 26 2012

NEC159-270115-
/O.CON.KOAX.SV.W.0190.000000T0000Z-120727T0115Z/
SEWARD NE-
750 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR NORTHEASTERN SEWARD COUNTY...

AT 747 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARLAND...OR 19
MILES NORTHWEST OF LINCOLN...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
SEWARD...GARLAND AND BEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4090 9715 4101 9711 4102 9691 4081 9691
TIME...MOT...LOC 0047Z 284DEG 30KT 4095 9701 
WIND...HAIL 60MPH 1.00IN

$$

DEE
316 
WWUS53 KOAX 270100
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT THU JUL 26 2012

NEC159-270115-
/O.CON.KOAX.SV.W.0190.000000T0000Z-120727T0115Z/
SEWARD NE-
800 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
CDT FOR EAST CENTRAL SEWARD COUNTY...

AT 756 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARLAND...OR 15
MILES NORTHWEST OF LINCOLN...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
GARLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4086 9702 4098 9698 4098 9691 4081 9691
TIME...MOT...LOC 0056Z 295DEG 22KT 4093 9695 
WIND...HAIL 60MPH 1.00IN

$$

DEE
520 
WWUS53 KOAX 270106
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
806 PM CDT THU JUL 26 2012

NEC159-270116-
/O.EXP.KOAX.SV.W.0190.000000T0000Z-120727T0115Z/
SEWARD NE-
806 PM CDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEWARD COUNTY
WILL EXPIRE AT 815 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4086 9702 4098 9698 4098 9691 4081 9691
TIME...MOT...LOC 0106Z 307DEG 20KT 4093 9695 

$$

DEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:14 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 26, 6:14 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
614 PM CDT THU JUL 26 2012

.AVIATION...
00Z TAFS FOR KOMA...KOFK...KLNK

VFR CONDS ARE EXPECTED THROUGH THE PERIOD. SCT CU AT OMA/LNK WILL
QUICKLY DISSIPATE THIS EVNG LEAVING CLR SKIES FOR ALL 3 TAF SITES
OVER THE NEXT 24 HOURS. OTHERWISE WINDS WILL BE GENERALLY LIGHT AND
FROM THE NORTH AND NORTHWEST THROUGH THE PERIOD.

BOUSTEAD

&&

.DISCUSSION...
SMALL CHANCE FOR PRECIPITATION TONIGHT...THEN THUNDERSTORM CHANCES
FRIDAY NIGHT THROUGH MONDAY...ARE THE PRIMARY FORECAST CONCERNS.

SECONDARY COOL FRONT WAS DROPPING THROUGH THE CWA THIS AFTERNOON.
TEMPERATURES WERE SIMILAR ON BOTH SIDES OF THE BOUNDARY...BUT DEW
POINTS DRIED CONSIDERABLY BEHIND THE FRONT. DEW POINTS WERE IN THE
THE 50S IN NORTHEAST NEBRASKA AS OF 2 PM...WHILE SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA HAD DEW POINTS BETWEEN 65 AND 70. INSTABILITY
WAS INCREASING IN THIS AREA WITH MOST UNSTABLE CAPE VALUES TOPPING
3000 J/KG. LOW LEVEL CONVERGENCE WAS RATHER WEEK AS WINDS ONLY
TURNED FROM WEST TO NORTHWEST AHEAD AND BEHIND FRONT. AND MID
LEVEL LAPSE RATES WERE RATHER TIMID AS WELL. STILL CUMULUS FIELD
WAS BUBBLING UP IN CYCLONIC FLOW IN EAST CENTRAL NEBRASKA AND WEST
CENTRAL IOWA. NAM...GFS AND HRRR ALL SUGGEST SOME CONVECTION WILL
FIRE IN THE UNSTABLE AIR OVER SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA LATE THIS AFTERNOON AND EVENING. GIVEN INSTABILITY AND WEAK
CONVERGENCE ALONG FRONT...PLUS THE FACT THAT RETURNS ARE SHOWING
UP ON RADAR...WILL INSERT ISOLATED STORMS THIS AFTERNOON AND
EVENING IN THOSE AREAS.

STORMS SHOULD MOVE OUT OR DISSIPATE RATHER QUICKLY BY
SUNSET...LEAVING MOSTLY CLEAR SKIES AND DIMINISHING WINDS AS
SURFACE HIGH PRESSURE SETTLES IN OVERNIGHT. THAT HIGH AND A
REDUCTION IN 850 TEMPS BY 5C OR SO WILL LEAD TO COOLER
TEMPERATURES FRIDAY. HAVE HIGHS FROM THE MIDDLE 80S NORTH TO NEAR
90 SOUTH FRIDAY AFTERNOON WITH LIGHT NORTH OR NORTHEAST WINDS.

AS THE HIGH SHIFTS EAST FRIDAY NIGHT...RETURN FLOW BEGINS AS
SHORTWAVE MOVES OFF THE HIGH PLAINS INTO THE REGION. MODELS HAVE
BEEN ADVERTISING THIS THE LAST SEVERAL DAYS...AND ARE NOW CONVERGING
ON A TRACK THROUGH SOUTH DAKOTA AND INTO SOUTHEAST SOUTH DAKOTA BY
12Z SATURDAY. THIS WILL SHIFT AXIS OF ASSOCIATED PRECIPITATION NORTH
OF OUR CURRENT FORECAST...WITH HIGHEST POPS ALONG THE SOUTH DAKOTA
BORDER. WILL MAINTAIN SMALL POPS SOUTHWARD AT LEAST TO INTERSTATE 80
LATE FRIDAY NIGHT AND SATURDAY MORNING WHERE HIGHER THETA-E AIR WILL
RIDE NORTH. AREA SHOULD LIFT TO THE NORTHEAST SATURDAY AFTERNOON AND
WILL MAINTAIN SMALL POPS IN OUR FAR NORTHEAST THEN.

A SIMILAR SITUATION WILL OCCUR SATURDAY NIGHT INTO SUNDAY AS ANOTHER
SHORTWAVE ROLLS THROUGH THE NORTHERN PLAINS. BOTH GFS AND ECMWF SHOW
THIS WAVE A BIT FARTHER NORTH THAN FRIDAY NIGHT WAVE...BUT
MOISTURE...LOW LEVEL JET AND ELEVATED INSTABILITY WILL ALL BE MORE
CONDUCIVE FOR SCATTERED OVERNIGHT CONVECTION. THUS WILL KEEP OUR
SMALL POPS FOR MOST OF THE CWA WITH HIGHEST CHANCES AGAIN IN THE
NORTH AND NORTHEAST.

SURFACE FRONT WILL TRAIL THIS SECOND WAVE AND SETTLE ACROSS THE CWA
SUNDAY NIGHT AND MONDAY. GFS AND ECMWF TRIGGER PRECIPITATION ALONG
THIS BOUNDARY AS YET ANOTHER SHORTWAVE DROPS THROUGH NORTHWEST FLOW
ALOFT...BUT EACH MODEL HAS A SLIGHTLY DIFFERENT TRACK.

WILL KEEP OUR DRY AND WARMER FORECAST GOING THROUGH MID WEEK AS
UPPER RIDGE TRIES TO BUILD BACK INTO THE REGION. MODELS ARE A LITTLE
LESS BULLISH ON BRINGING THIS INTO THE PLAINS...POSSIBLY ALLOWING
MORE SHORTWAVES TO DROP INTO THE REGION BRINGING SPORADIC PRECIP
CHANCES.

DERGAN

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&
Hazardous weather outlook, Jul 26, 4:37 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
437 PM CDT THU JUL 26 2012

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050>053-065>067-
078-088>090-092-271145-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-
JEFFERSON-GAGE-JOHNSON-PAWNEE-
437 PM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORMS IS FROM FRIDAY NIGHT INTO SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY.

IAZ069-079-080-090-091-NEZ068-091-093-271145-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-NEMAHA-
RICHARDSON-
437 PM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY
PRODUCE HAIL UP TO QUARTER SIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORMS IS FROM FRIDAY NIGHT INTO SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR FRIDAY.

In the hours before

Local storm report, Jul 26, 4:56 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             6 N RED OAK             41.10N 95.22W
07/26/2012  E1.00 INCH       MONTGOMERY         IA   LAW ENFORCEMENT

&&

JB
Local storm report, Jul 26, 5:00 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
500 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             3 N RED OAK             41.06N 95.22W
07/26/2012  E1.75 INCH       MONTGOMERY         IA   EMERGENCY MNGR

&&

JB
Local storm report, Jul 26, 5:14 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             RED OAK                 41.01N 95.22W
07/26/2012  E1.00 INCH       MONTGOMERY         IA   LAW ENFORCEMENT

&&

JB
Special weather statement, Jul 26, 5:46 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
546 PM CDT THU JUL 26 2012

IAZ091-262315-
PAGE IA-
546 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAGE COUNTY UNTIL 615
PM CDT...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR CLARINDA...OR 31 MILES NORTH
OF MARYVILLE...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARINDA AND SHAMBAUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.

&&

LAT...LON 4057 9499 4058 9500 4078 9513 4080 9512
      4089 9494 4089 9493 4073 9493 4073 9491
      4057 9492
TIME...MOT...LOC 2245Z 329DEG 28KT 4079 9499

DEE
Local storm report, Jul 26, 5:56 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
556 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             5 NNE YORKTOWN          40.80N 95.12W
07/26/2012  E1.00 INCH       PAGE               IA   LAW ENFORCEMENT

&&

JB
Special weather statement, Jul 26, 7:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
735 PM CDT THU JUL 26 2012

NEZ065-270100-
SEWARD NE-
735 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEWARD COUNTY
UNTIL 800 PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SEWARD...OR 24 MILES EAST OF
YORK...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEWARD...STAPLEHURST...GARLAND AND BEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4104 9718 4103 9693 4081 9696 4094 9726
TIME...MOT...LOC 0033Z 313DEG 21KT 4093 9712

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:35 PM CDTSpecial Weather StatementOAXSeward25 min
Jul 26, 7:58 PM CDTSevere Thunderstorm WarningOAXLancaster15 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.